MathSciNet Relay Station
MathSciNet bibliographic data
MR1955281 (2003m:58046) 58J50 (39A12 47B39)
Mathai, Varghese; Schick, Thomas; Yates, Stuart Approximating spectral invariants of Harper operators on graphs. II. Proc. Amer. Math. Soc. 131 (2003), no. 6, 1917–1923 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement